Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Coin

Why am I so tan?

Been on the regimen for about 4 months now, and my face is really tan looking. It isn't a bad thing I suppose, I'm just worried about what exactly is making my skin this different, and if it's normal and healthy.

Should I be worried it's this tan?

Share this post


Link to post
Share on other sites

Have you been in the sun often? I notice my face gets a bit more tan because BP makes your skin more sensitive to sunlight. Try to avoid sunlight.

Share this post


Link to post
Share on other sites

This is actually a very serious issue. Your skin is tanning because the BP makes skin more vulnerable to the effects of the sun. Tan skin may look good now, but you're doing unseen damage to your skin, and exposing yourself to possible skin cancer.

Immediately begin using a moisturizer that has an SPF 15. That's your only choice in fighting the effects of the sun. It's essentially important!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×